Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Affine manifolds and solvable groups


Authors: D. Fried, W. Goldman and M. W. Hirsch
Journal: Bull. Amer. Math. Soc. 3 (1980), 1045-1047
MSC (1980): Primary 57N15, 22E25
MathSciNet review: 585187
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57N15, 22E25

Retrieve articles in all journals with MSC (1980): 57N15, 22E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14849-1
PII: S 0273-0979(1980)14849-1